Estimates for a class of integral operators and appli-cations to the ?-Neumann problem.
Inventiones mathematicae, Tome 85 (1986), pp. 415-438
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strictly pseudoconvex domain, integral representation of forms, -bar-Neumann-problem
@article{IM_1986__85_143375,
author = {L. Lieb and R.M. Range},
title = {Estimates for a class of integral operators and appli-cations to the {?-Neumann} problem.},
journal = {Inventiones mathematicae},
pages = {415--438},
year = {1986},
volume = {85},
zbl = {0569.32008},
url = {http://geodesic.mathdoc.fr/item/IM_1986__85_143375/}
}
L. Lieb; R.M. Range. Estimates for a class of integral operators and appli-cations to the ?-Neumann problem.. Inventiones mathematicae, Tome 85 (1986), pp. 415-438. http://geodesic.mathdoc.fr/item/IM_1986__85_143375/